Alert archive / Florida / Gale Warnings in 2020

Gale Warning 1, NWS Tallahassee, FL

January 10, 2020

NWS Tallahassee, FL issued this gale warning at Jan 10, 2020, 8:55 PM EST. It took effect at Jan 11, 2020, 1:00 AM EST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 10, 2020, 8:55 PM EST (01:55 UTC)
In effect from
Jan 11, 2020, 1:00 AM EST
Expired
Jan 11, 2020, 5:30 PM EST
In force
17 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted.

562 
WHUS72 KTAE 110155
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
855 PM EST Fri Jan 10 2020

GMZ750-752-770-772-775-110930-
/O.EXT.KTAE.SC.Y.0002.000000T0000Z-200111T0600Z/
/O.NEW.KTAE.GL.W.0001.200111T0600Z-200112T0000Z/
/O.NEW.KTAE.SC.Y.0003.200112T0000Z-200112T0900Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
855 PM EST Fri Jan 10 2020 /755 PM CST Fri Jan 10 2020/

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST /MIDNIGHT
CST/ SATURDAY...
...GALE WARNING IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 7 PM
EST /6 PM CST/ SATURDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM EST /6 PM CST/
SATURDAY TO 4 AM EST /3 AM CST/ SUNDAY...

* WHAT...Southeast winds 20 to 25 knots increasing to 25 to 30
  knots prior to sunrise. Wind gusts 35 to 40 knots from the early
  morning through afternoon. Winds will begin to decrease after
  sunset on Saturday. Seas initially 5 to 8 feet will build to 9
  to 12 feet with occasional seas up to 14 feet well offshore. 

* WHERE...From Okaloosa/Walton County line to Apalachicola out to
  60 nautical miles, as well as from Apalachicola to the Suwannee
  River Entrance between 20 and 60 nautical miles from shore. 

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ755-110930-
/O.EXT.KTAE.SC.Y.0002.000000T0000Z-200112T0900Z/
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
855 PM EST Fri Jan 10 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SUNDAY...

* WHAT...Southeast winds 20 to 25 knots with occasional gusts up
  to 30 knots and seas 6 to 9 feet with occasional seas up to 10 
  feet.

* WHERE...Coastal waters from Apalachicola to the Ochlockonee
  River out to 20 nautical miles...

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Godsey
4 follow-up statements
151 
WHUS72 KTAE 110826
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
326 AM EST Sat Jan 11 2020

GMZ750-752-770-772-775-111530-
/O.CON.KTAE.GL.W.0001.000000T0000Z-200112T0000Z/
/O.CON.KTAE.SC.Y.0003.200112T0000Z-200112T0900Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
326 AM EST Sat Jan 11 2020 /226 AM CST Sat Jan 11 2020/

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM EST /6 PM
CST/ THIS EVENING TO 4 AM EST /3 AM CST/ SUNDAY...

* WHAT...South winds 25 to 30 knots. Gusts to 40 knots until late
  afternoon. Winds will begin to decrease after sunset. Seas will
  build to 9 to 12 feet with occasional seas up to 14 feet well 
  offshore.

* WHERE...From Okaloosa/Walton County line to Apalachicola out 
  to 60 nautical miles, as well as from Apalachicola to the 
  Suwannee River Entrance between 20 and 60 nautical miles from 
  shore.

* WHEN...Through tonight.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ755-111530-
/O.CON.KTAE.SC.Y.0002.000000T0000Z-200112T0900Z/
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
326 AM EST Sat Jan 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WHAT...South winds 20 to 25 knots with occasional gusts up to 30
  knots and seas 5 to 7 feet with occasional seas up to 9 feet.

* WHERE...Coastal waters from Apalachicola to the Ochlockonee 
  River out to 20 nautical miles.

* WHEN...Through tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
456 
WHUS72 KTAE 111512
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
1012 AM EST Sat Jan 11 2020

GMZ750-752-770-772-775-120900-
/O.CON.KTAE.GL.W.0001.000000T0000Z-200112T0000Z/
/O.CON.KTAE.SC.Y.0003.200112T0000Z-200112T0900Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
1012 AM EST Sat Jan 11 2020 /912 AM CST Sat Jan 11 2020/

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM EST /6 PM
CST/ THIS EVENING TO 4 AM EST /3 AM CST/ SUNDAY...

* WHAT...South winds 25 to 30 knots. Gusts to 40 knots until 
  late afternoon. Winds will begin to decrease after sunset. 
  Seas will build to 9 to 12 feet with occasional seas up to 14 
  feet well offshore.

* WHERE...From Okaloosa/Walton County line to Apalachicola out 
  to 60 nautical miles, as well as from Apalachicola to the 
  Suwannee River Entrance between 20 and 60 nautical miles from 
  shore.

* WHEN...Through tonight.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ755-120900-
/O.CON.KTAE.SC.Y.0002.000000T0000Z-200112T0900Z/
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
1012 AM EST Sat Jan 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WHAT...South winds 20 to 25 knots with occasional gusts up to 
  30 knots and seas 5 to 7 feet with occasional seas up to 9 
  feet.

* WHERE...Coastal waters from Apalachicola to the Ochlockonee 
  River out to 20 nautical miles.

* WHEN...Through tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
141 
WHUS72 KTAE 111907
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
207 PM EST Sat Jan 11 2020

GMZ755-120900-
/O.UPG.KTAE.SC.Y.0002.000000T0000Z-200112T0900Z/
/O.EXA.KTAE.GL.W.0001.000000T0000Z-200112T0000Z/
/O.EXA.KTAE.SC.Y.0003.200112T0000Z-200112T0900Z/
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
207 PM EST Sat Jan 11 2020

...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
EST SUNDAY...

* WHAT...South winds 20 to 25 knots with occasional gusts up to 
  35 knots and seas 5 to 7 feet with occasional seas up to 9 
  feet.

* WHERE...Coastal Waters From Ochlockonee River to Apalachicola 
  Fl out to 20 Nm.

* WHEN...For the Gale Warning, until 7 PM EST this evening. For 
  the Small Craft Advisory, from 7 PM this evening to 4 AM EST 
  Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ750-752-770-772-775-120900-
/O.CON.KTAE.GL.W.0001.000000T0000Z-200112T0000Z/
/O.CON.KTAE.SC.Y.0003.200112T0000Z-200112T0900Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
207 PM EST Sat Jan 11 2020 /107 PM CST Sat Jan 11 2020/

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM EST /6 PM
CST/ THIS EVENING TO 4 AM EST /3 AM CST/ SUNDAY...

* WHAT...South winds 25 to 30 knots. Gusts to 40 knots until late
  afternoon. Winds will begin to decrease after sunset. Seas 8 to
  12 feet with occasional seas up to 14 feet well offshore.

* WHERE...From Okaloosa/Walton County line to Apalachicola out 
  to 60 nautical miles, as well as from Apalachicola to the 
  Suwannee River Entrance between 20 and 60 nautical miles from 
  shore.

* WHEN...Through tonight.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
238 
WHUS72 KTAE 112230
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
530 PM EST Sat Jan 11 2020

GMZ750-752-755-770-772-775-120900-
/O.CAN.KTAE.GL.W.0001.000000T0000Z-200112T0000Z/
/O.EXT.KTAE.SC.Y.0003.200111T2230Z-200112T0900Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
530 PM EST Sat Jan 11 2020 /430 PM CST Sat Jan 11 2020/

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST /3 AM CST/
SUNDAY...
...GALE WARNING IS CANCELLED...

* WHAT...South winds 15 to 20 knots. Gusts to 30 knots this
  evening. Winds will continue to decrease after sunset. Seas 6 to 
  8 feet with occasional seas up to 10 feet subsiding to 4 to 6 
  feet with occasional seas up to 8 feet.

* WHERE...Gulf waters from the Walton-Okaloosa County line to 
  the Ochlockonee River out 60 nautical miles.

* WHEN...Until 4 AM EST /3 AM CST/ Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this gale warning went out at Jan 10, 7:26 PM EST, 1 hour 29 minutes earlier.

Area forecast discussion, Jan 10, 7:26 PM EST, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
726 PM EST Fri Jan 10 2020

.AVIATION...
[Through 00Z Sunday]

As the next system nears the region, lower clouds will begin to
build across the tri-state area. MVFR conditions will become
predominant first across the FL Panhandle and SE Alabama then
spread east throughout the morning hours. Some terminals in our
western counties could experience brief IFR condition towards
sunrise and through the early morning hours.

LLWS will affect virtually all terminals on Saturday as a strong
southerly 950mb jet sets up ahead of the system. Expect 30-50 kt
LLWS conditions first across terminals in western areas around
3-4Z then slowly spread to terminals to the east throughout the
morning hours. At the surface, moderate to strong southerly to
southeasterly flow will develop overnight. Wind speeds will be
around 20-30 kts with slightly higher gusts.

Any rainfall that occurs overnight will be light and scattered. By
18Z the main line of thunderstorms will begin to impacts our
western terminals. Expect strong gusty winds >40kts in the
vicinity of these storms.

&&

.PREV DISCUSSION [336 PM EST]...

.NEAR TERM [Tonight]...

A few showers may develop well ahead of the cold front across our
western zones. Otherwise, the forecast area will be dry.
Temperatures will be well above seasonal levels with lows in the
lower to mid 60s.

.SHORT TERM [Saturday through Sunday Night]...

Not much has changed from previous forecasts. The main focus
continues to be the severe weather threat Saturday/Saturday night.
There has only been a slight shift to the east with SPC's enhanced
threat risk which now includes our far western GA counties. The
slight risk extends east of there to Worth County GA (just east of
Albany) southward through Jefferson County FL (just east of
Tallahassee). Isolated to scattered convection will likely develop
ahead of the squall-line on Saturday and a few of the storms could
be strong to severe. The greatest threat will be associated with
the squall-line which will move into the Florida Panhandle and
southeast Alabama by early to mid Saturday afternoon and progress
eastward into southwest GA and the western Florida Big Bend by
late evening. The squall-line will be weakening shortly after 00z
as the models show the low level jet lifting off to the northeast
of our area. Thus, there will be a diminishing severe threat as
the convection moves into our easternmost zones.

Forecast soundings continue to show CAPE values from 500-800 J/KG,
deep layer shear around 50kts, low level shear around 30-40knots,
with a strong veering hodograph in the enhanced risk area. The main
severe threat will be damaging thunderstorm winds and tornadoes. If
a few discrete supercells develop out ahead of the line of storms, a
strong tornado cannot be ruled out with the highest chance of this
being in SE AL and the western Florida Panhandle.

In addition to the severe threat for Saturday, the pressure gradient
will be tightening between a strong high to our east and the
approaching cold front to our west. Expect breezy conditions that
will likely meet our wind criteria for all but our eastern Big Bend
zones and will be issuing a wind advisory for those areas.

The cold front responsible for the severe threat on Saturday is
forecast to stall over or near our CWA on Sunday with continuing
chances for rain. With no clear frontal passage, temperatures will
remain well above seasonal levels.

.LONG TERM [Monday Through Friday]...

A low amplitude upper ridge will slide westward from the Bahamas
to the southern GOMEX through midweek with flow across the deep
south becoming nearly zonal. Along the northern side of the
ridge, the lingering frontal boundary will be aided by weak areas
of low pressure riding along it. This will keep showers and a few
thunderstorms in the forecast basically Monday through Wednesday
night. A strong surface high pressure area and front will then
push the moisture off to the east by Thursday night. Highs Mon-Wed
will be near 80 with lows in the mid 60s. Behind the front, highs
Thu/Fri will be in the upper 60s/lower 70s with lows in the upper
40s to mid 50s.

.MARINE...

Small Craft Advisory conditions will continue across all but the
nearshore Big Bend waters at least through Saturday night. Wind
gusts could be as high as 30 knots and will need to be monitored
for a possible upgrade to a Gale Warning. Seas will also be high,
rising to near 13 feet. Scattered to numerous showers and
thunderstorms will move into the local waters ahead of a cold
front Saturday. Some of the storms may become severe. Winds and
seas decrease Sunday and Monday but will still be near cautionary
levels.

.FIRE WEATHER...

A strong cold front will move into the region on Saturday afternoon
bringing widespread showers and thunderstorms, some of which could
be severe. This front will stall just east of the area and then drift
back as a warm front by the first of the week. An unsettled weather
pattern with chances of rain each day and above normal temperatures
are expected into next week.

.HYDROLOGY...

A wet pattern sets up over the next seven days with 2 to 3 inches
of rain possible in the central FL panhandle and SE AL. Outside
of that, less than one inch of rain is forecast. Right now, no
rivers are forecast to be in flood with the Apalachicola at
Blountstown and the Choctawhatchee near Bruce in action stage.
This only takes into account 48 hour rainfall so rivers may still
rise as we get into the start of the work week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   63  78  61  76  62 /  10  30  70  40  20
Panama City   66  76  59  74  64 /  20  90  80  40  40
Dothan        65  77  54  72  63 /  20  90  70  40  50
Albany        64  79  60  73  64 /  10  50  80  40  40
Valdosta      64  81  65  77  63 /   0  20  60  30  10
Cross City    65  82  64  81  63 /   0  10  40  20  10
Apalachicola  65  75  62  73  64 /  10  60  80  30  20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory from 7 AM EST /6 AM CST/ to 10 PM EST /9 PM CST/
     Saturday for Calhoun-Central Walton-Coastal Bay-Coastal
     Franklin-Coastal Gulf-Coastal Wakulla-Gadsden-Holmes-Inland
     Bay-Inland Franklin-Inland Gulf-Inland Wakulla-Jackson-Leon-
     Liberty-North Walton-South Walton-Washington.

     High Rip Current Risk through Saturday evening for Coastal Bay-
     Coastal Gulf-South Walton.

     High Surf Advisory from 7 AM EST /6 AM CST/ to 11 PM EST /10 PM
     CST/ Saturday for Coastal Bay-South Walton.

     High Rip Current Risk through Saturday evening for Coastal
     Franklin.

GA...Wind Advisory from 7 AM to 10 PM EST Saturday for Baker-Ben Hill-
     Calhoun-Clay-Colquitt-Decatur-Dougherty-Early-Grady-Irwin-
     Lee-Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-
     Thomas-Tift-Turner-Worth.

AL...Wind Advisory from 6 AM to 9 PM CST Saturday for Coffee-Dale-
     Geneva-Henry-Houston.

GM...Small Craft Advisory until 7 PM EST /6 PM CST/ Saturday for
     Coastal Waters From Ochlockonee River to Apalachicola Fl
     out to 20 Nm-Coastal waters from Mexico Beach to
     Apalachicola FL out 20 NM-Coastal waters from Mexico Beach
     to Okaloosa Walton County Line FL out 20 NM-Waters from
     Suwannee River to Apalachicola FL from 20 to 60 NM-Waters
     from Apalachicola to Mexico Beach FL from 20 to 60 NM-
     Waters from Mexico Beach to Okaloosa Walton County Line FL
     from 20 to 60 NM.

&&

NEAR TERM...Barry
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...DiCatarina
MARINE...Barry/LN
FIRE WEATHER...Godsey
HYDROLOGY...LN

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 8:27 PM ESTWind AdvisoryTAEBay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 5 more25 hr
Jan 10, 8:55 PM ESTSmall Craft AdvisoryTAE31 hr
Jan 11, 4:01 PM ESTSpecial Marine WarningTAE119 min
Jan 11, 4:12 PM ESTSevere Thunderstorm WarningTAEWalton63 min
Jan 11, 5:00 PM ESTSevere Thunderstorm WarningTAEHolmes, Walton60 min
Jan 11, 5:38 PM ESTSevere Thunderstorm WarningTAEBay, Holmes, Jackson, Walton, Washington67 min
Jan 11, 5:55 PM ESTSpecial Marine WarningTAE2 hr
Jan 11, 6:38 PM ESTSevere Thunderstorm WarningTAEJackson, Washington67 min
Jan 11, 6:41 PM ESTSpecial Weather StatementTAEBay64 min
Jan 11, 5:38 PM ESTSevere Thunderstorm WarningTAEClay, Early, Quitman, Randolph79 min
Jan 11, 5:45 PM ESTSevere Thunderstorm WarningTAEEarly73 min
Jan 11, 6:34 PM ESTSevere Thunderstorm WarningTAELee, Randolph, Terrell86 min
Jan 11, 6:46 PM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Dougherty, Early, Miller and 1 more74 min
Jan 11, 3:49 PM ESTSevere Thunderstorm WarningTAECoffee, Dale, Geneva86 min
Jan 11, 5:04 PM ESTSevere Thunderstorm WarningTAECoffee, Dale, Geneva, Henry, Houston71 min

Nearby

Gale Warnings in Florida, 2020Every gale warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.